Validation in agent-based models: An investigation on the CATS model

Bianchi, Carlo; Cirillo, Pasquale; Gallegati, Mauro; Vagliasindi, Pietro (2008). Validation in agent-based models: An investigation on the CATS model. Journal of economic behavior & organization, 67(3-4), pp. 947-964. Amsterdam: Elsevier 10.1016/j.jebo.2007.08.008

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Cirillo, Pasquale

ISSN:

0167-2681

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.jebo.2007.08.008

Web of Science ID:

000259665400029

URI:

https://boris.unibe.ch/id/eprint/36876 (FactScience: 206326)

Actions (login required)

Edit item Edit item
Provide Feedback